# SDR 2009FA0000339

- Difficulty date: April 22, 2009
- Submitted: April 30, 2009
- Operation: General aviation
- Aircraft: N80TV
- Make and model: Bell 206L-3
- Aircraft serial: 51401
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001119
- Part serial: A4330
- Condition: Debonded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AERODYNAMIC FILLER THAT IS USED TO MAINTAIN CONTOUR OF MAIN ROTOR BLADE BETWEEN L/E AND BLADE SKIN WAS FOUND TO LIFTING OR DEBONDING DURING A ROUTINE 100 HR INSP IAW MFG INSP PROGRAM.  AREA THAT WAS LIFTING WAS AT APPROX 55 INCHES X 57 INCHES FROM ROOT OF BLADE ON UPPER SURFACE ADJACENT TO THE INBD TAB AREA.  FILLER THAT IS LOOSE IS IN LINE WITH THE L/E SPAR TO SKIN JOINT APPROX  .187 X  2.5 INCHES LONG.  THE FILLER AND BLADE PAINT, WERE CRACKED ALONG THE SAME JOINT FOR APPROX 5 FT.  THIS FILLER, IF LT IN THIS CONDITION, COULD FALL OUT CAUSING THE L/E OF THE SKIN TO SPAR JOINT TO BE EXPOSED TO THE ELEMENTS AND AIRSTREAM OVER THE BLADE.  THIS EXPOSURE COULD HAVE CAUSED A COMPROMISE OF THIS BONDED JOINT ALLOWING CORROSION OR LIFTING OF THE BLADE SKIN.  RECOMMEND THAT THIS FILLER BE INSPECTED CLOSELY FOR ANY SIGNS OF LIFTING OR VOIDS IN THE SURFACE PAINT COATING DURING ROUTINE 100 HR INSPECTION IAW MFG RECOMMENDATIONS. (K)
